Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 8, NWS Miami, FL

January 27, 2016

NWS Miami, FL issued this small craft advisory at Jan 27, 2016, 4:08 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2016, 4:08 AM EST (09:08 UTC)
Expired
Jan 27, 2016, 7:00 PM EST
In force
15 hr
Issued by
NWS Miami, FL

The text

As transmitted.

711 
WHUS72 KMFL 270908
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
408 AM EST WED JAN 27 2016

AMZ630-651-671-271715-
/O.NEW.KMFL.SC.Y.0008.160127T0908Z-160128T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
408 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-271715-
/O.NEW.KMFL.SC.Y.0008.160127T0908Z-160128T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
408 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY.

* WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
228 
WHUS72 KMFL 272001
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EST WED JAN 27 2016

AMZ650-670-280000-
/O.EXT.KMFL.SC.Y.0008.000000T0000Z-160128T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
301 PM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS NEAR 20 KT THIS EVENING
  BECOMING 10 TO 15 KNOTS BY MIDNIGHT. SEAS 3 TO 5 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-651-671-280000-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-160128T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
301 PM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS NEAR 20 KT BECOMING 10 TO 15 KNOTS
  BY MIDNIGHT. SEAS 2 TO 4 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 3:38 AM EST, 30 minutes earlier.

Area forecast discussion, Jan 27, 3:38 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
338 AM EST WED JAN 27 2016

.SHORT TERM (TODAY-FRIDAY NIGHT)...

LARGE AREA OF SHOWERS COVERS THE NORTHWESTERN HALF OF THE
FORECAST AREA CURRENTLY. LINE OF THUNDERSTORMS NOW APPEARS TO BE
ORGANIZING NORTHWEST OF KEY WEST AND INTO OUR NEAR AND OFFSHORE
GULF WATERS, ALTHOUGH WEAKENING. SOME SIGNS OF ROTATION AND
STRONGER WINDS ALOFT IN KEY WEST AND MIAMI RADARS. WITH CURRENT
WIND FIELDS, 0-1 KM HELICITY VALUES ARE HIGH TO SAY THE LEAST.
THIS VERY EARLY WED MORNING, WE'LL BE WATCHING HOW THIS LINE OF
APPROACHES THE COLLIER COUNTY COAST FOR THE POTENTIAL OF
STRONGER POTENTIALLY ROTATING THUNDERSTORMS. IN ADDITION, ANY
TRAINING OF THUNDERSTORMS OVER THE MORE URBAN AREAS OF COLLIER
COUNTY MAY NECESSITATE URBAN FLOOD ADVISORIES, CONSIDERING THE
ANOMALOUS DEEP MOISTURE ARRIVING.

FOR TODAY, WARM FRONT WILL MOVE ACROSS THE WEST COAST THIS
MORNING, WITH THE MOST IMPRESSIVE WIND FIELDS. SPC HAS MAINTAINED
A MARGINAL RISK FOR SOUTH FL. CHCS FOR SHOWERS AND THUNDERSTORMS
THEN INCREASE ACROSS THE REST OF SOUTH FL LATE THIS MORNING AND
AFTERNOON. PERHAPS BETTER HEATING, AND A FEW BREAKS OF SUNSHINE
OR THINNING CLOUDS IN THE WARM ADVECTION REGIME, MAY LEAD TO
BETTER INSTABILITY ACROSS BROWARD AND MIAMI-DADE. FOR SEVERAL
RUNS, HI RES NEAR/SHORT TERM MODELS HAVE BEEN SHOWING MORE
ISOLATED TO SCATTERED THUNDERSTORMS, DEVELOPING OVER THE FL
KEYS/STRAITS, MOVING NORTH NORTHEASTERLY NEAR THE COAST IN THE
AFTERNOON. IF THIS WOULD OCCUR, THERE'S A BETTER CHC FOR STRONG
THUNDERSTORMS CLOSER TO THE EAST COAST.

SHOWERS AND A FEW THUNDERSTORMS WILL BE MOST PERSISTENT OVER THE
WEST COAST/LAKE REGION/PALM BEACH COUNTY TODAY. ALTHOUGH A FLOOD
WATCH WILL NOT BE ISSUED WITH THIS PACKAGE, ONE STILL MAY BE
NECESSARY AT SOME POINT DURING THIS EVENT, CONSIDERING THE COLD
FRONT WILL NOT PASS THROUGH UNTIL THURSDAY EVENING. THE ABSENCEOF
STRONG CONVECTION COULD BE THE KEY MITIGATING FACTOR ALONG THE
NORTHERN TIER OF COUNTIES. STILL CAN'T FORGET ABOUT THE HVY RAIN
THREAT FOR THE REST OF SOUTH FL. ALTHOUGH SHOWERS AND
THUNDERSTORMS MAY NOT BE AS WIDESPREAD INITIALLY, ANY
THUNDERSTORMS COULD BE MORE APT TO PRODUCE MORE IMPRESSIVE
RAINFALL RATES, THAN WHAT MAY DEVELOP ACROSS THE NORTHERN TIER.

INTO WED NIGHT AND THURS MORNING, ECMWF AND GFS ARE IN
SOMEWHAT BETTER AGREEMENT, ALTHOUGH THE EC REMAINS STRONGER WITH
REGARDS TO ANOTHER AREA OF LOW PRESSURE DEVELOPING IN THE EASTERN
GULF NEAR 12Z THURS. THE EC CONTINUES TO SEPARATE THE ENERGY INTO
TWO SEPARATE JETSTREAKS WHEREAS THE GFS IS MORE CONSOLIDATED. REGARDLESS,
AN UPTICK IN ACTIVITY  IS EXPECTED AROUND THIS TIME WITH THE
STRONGEST SHRTWV OF THE LOT MOVING TOWARDS FL. INTO THURSDAY, SPC
KEEPS THE MARGINAL RISK OVER THE EASTERN HALF OF THE FORECAST
AREA. A LINE OF STRONGER THUNDERSTORMS IS POSSIBLE AHEAD OF THE
COLD FRONT. THE BEST INSTABILITY IS OVER METRO BROWARD AND MIAMI-
DADE LATE MORNING/AFTERNOON, AND THIS WOULD BE THE MOST
FAVORED TIMEFRAME FOR POTENTIAL STRONG TO SEVERE THUNDERSTORMS.

COOLER AND DRIER BEHIND THE FRONT INTO FRIDAY. APPARENT TEMPS
FALL TO 45F AND BELOW FRIDAY NIGHT AND SATURDAY MORNING FOR THE
WEST COAST/NORTHWEST INTERIOR/LAKE REGION, WITH SURFACE HIGH
PRESSURE OVER NORTH CENTRAL FL.

.LONG TERM (SAT-WED)...

ALTHOUGH AN IMPRESSIVELY DRY AIRMASS IS PRESENT FRIDAY AND
SATURDAY, WITH PWATS POTENTIALLY FALLING BELOW 0.50", MOISTURE
RETURNS QUICKLY ACROSS THE EXTREME SOUTH MONDAY WITH DEEPER SW
FLOW RETURNING IN THE MIDLEVELS. WITH SURFACE HIGH PRESSURE FAR
OFF THE EAST COAST, A WEAK WARM FRONT DRIFTS NORTH TO THE FL
STRAITS, AND BOTH THE EC AND GFS INTRODUCE POPS INTO MIAMI-DADE
BY MONDAY. INCREASING POPS A LITTLE QUICKER THAN WHAT BLENDS ARE
INDICATING FOR THIS DAY ALONG THE SOUTH. AS MID AND UPPER RIDGING
RETURN TO THE CARIBBEAN AND WESTERN ATLANTIC, THE NEXT COLD FRONT
MAY BE DELAYED UNTIL THE END OF NEXT WEEK.

&&

.MARINE...

A MODERATE NE SWELL WILL CONTINUE TO ABATE OFF THE PALM BEACH
COAST THROUGH TODAY. STORMS, SOME STRONG, HAVE BROKEN OUT ACROSS
THE GULF WATERS THIS MORNING. A WET AND STORMY PERIOD IS EXPECTED
TODAY THROUGH THURSDAY, AS A COLD FRONT PASSES THURSDAY AND
THURSDAY NIGHT. WINDS INCREASE TO NEAR 20 KTS IN THE ATLANTIC
WATERS THURS NIGHT AND FRIDAY WITH SEAS NEARING 7 FEET OFFSHORE
PALM BEACH COUNTY ALONG THE GULF STREAM. STRONG WIND GUSTS AND
HAZARDOUS SEAS ARE POSSIBLE IN AND NEAR STORMS DURING THIS PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  67  80  61 /  90  80  80  70
FORT LAUDERDALE  79  67  80  61 /  90  60  70  60
MIAMI            80  69  80  62 /  80  60  70  60
NAPLES           77  69  74  59 /  90  70  90  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR FLZ168-172-173.

AM...NONE.
GM...NONE.
&&

SHORT TERM...21/KM
LONG TERM....21/KM
Hazardous weather outlook, Jan 26, 5:59 PM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
559 PM EST TUE JAN 26 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
271145-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
559 PM EST TUE JAN 26 2016

...MARGINAL RISK OF SEVERE WEATHER LATE TONIGHT ALONG GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL
OVERSPREAD SOUTH FLORIDA LATE TONIGHT. THE MAIN THREATS WILL BE
CLOUD TO GROUND LIGHTNING. A FEW STRONGER STORMS WITH DAMAGING
WINDS AND ISOLATED TORNADOES CANNOT BE RULED OUT, MAINLY ALONG THE
GULF COAST AND NORTHWEST INTERIOR. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

TORNADOES: AN ISOLATED TORNADO CANNOT BE RULED OUT TOWARDS
DAYBREAK WEDNESDAY MORNING, MAINLY ALONG THE GULF COAST.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE
GULF WATERS OF SOUTH FLORIDA STARTING LATE TONIGHT.

WIND: A FEW STRONGER STORMS MAY PRODUCE DAMAGING WIND GUSTS TO
NEAR 60 MPH TOWARDS DAYBREAK ACROSS SOUTHWEST FLORIDA.

FLOODING: THERE IS A SLIGHT RISK OF MINOR URBAN TYPE FLOODING
STARTING EARLY WEDNESDAY MORNING ALONG THE WEST COAST, ESPECIALLY
IN AREAS WITH POOR DRAINAGE.

RIP CURRENTS: THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG
THE ATLANTIC COAST BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH WEDNESDAY.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS SOUTH
FLORIDA WEDNESDAY AND THURSDAY WITH A FEW STRONG TO SEVERE STORMS
POSSIBLE, ALONG WITH AN ELEVATED THREAT FOR HEAVY RAINFALL AND
FLOODING. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE
THURSDAY NIGHT AND FRIDAY MORNING, BRINGING DETERIORATING
CONDITIONS ACROSS THE COASTAL WATERS AND LOW WIND CHILLS TO THE
NORTHWEST INTERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jan 27, 3:52 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 AM EST WED JAN 27 2016

FLZ069-070-270930-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
352 AM EST WED JAN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR SOUTHWESTERN COLLIER COUNTY UNTIL 430 AM EST...

* AT 351 AM EST...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS
  CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR MARCO ISLAND...MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...MARCO ISLAND...GOLDEN GATE ESTATES...VINEYARDS...WEST TOLL
  GATE ON ALLIGATOR ALLEY...NAPLES MANOR...MARCO ISLAND AIRPORT...
  NAPLES PARK...ORANGETREE...EAST NAPLES...BELLE MEADE...NORTH
  NAPLES...GOLDEN GATE...LELY RESORT...ROYAL PALM HAMMOCK...CAPE
  ROMANO...BIG CYPRESS NATIONAL PRESERVE...FIDDLERS CREEK...
  FAKAHATCHEE STRAND STATE PRESERVE AND PICAYUNE STRAND STATE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2632 8166 2636 8166 2629 8145 2605 8123
      2587 8152 2587 8153 2590 8151 2594 8165
      2584 8168 2593 8168 2593 8173 2597 8166
      2598 8167 2597 8167 2598 8168 2600 8176
      2633 8185
TIME...MOT...LOC 0851Z 232DEG 19KT 2594 8180

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:52 AM ESTSpecial Weather StatementMFLCollier38 min
Jan 27, 4:27 AM ESTSpecial Weather StatementMFLCollier48 min
Jan 27, 4:38 AM ESTSpecial Marine WarningMFL37 min
Jan 27, 4:48 AM ESTSpecial Marine WarningMFL27 min
Jan 27, 5:02 AM ESTSpecial Weather StatementMFLCollier43 min
Jan 27, 5:14 AM ESTSpecial Marine WarningMFL31 min
Jan 27, 5:17 AM ESTTornado WarningMFLCollier, Monroe28 min
Jan 27, 5:24 AM ESTSpecial Weather StatementMFLCollier, Hendry51 min
Jan 27, 5:38 AM ESTSpecial Weather StatementMFLMonroe37 min
Jan 27, 5:42 AM ESTSpecial Marine WarningMFL48 min
Jan 27, 5:45 AM ESTTornado WarningMFLCollier, Monroe30 min
Jan 27, 5:57 AM ESTSpecial Weather StatementMFLCollier48 min
Jan 27, 6:15 AM ESTTornado WarningMFLMonroe30 min
Jan 27, 6:26 AM ESTSpecial Weather StatementMFLBroward49 min
Jan 27, 6:36 AM ESTSpecial Marine WarningMFL24 min
Jan 27, 6:51 AM ESTSpecial Weather StatementMFLMonroe39 min
Jan 27, 7:17 AM ESTSpecial Weather StatementMFLBroward, Palm Beach43 min
Jan 27, 7:56 AM ESTSpecial Weather StatementMFLBroward, Palm Beach49 min
Jan 27, 8:04 AM ESTSpecial Marine WarningMFL41 min
Jan 27, 8:29 AM ESTSevere Thunderstorm WarningMFLPalm Beach31 min
Jan 27, 8:48 AM ESTSpecial Marine WarningMFL57 min
Jan 27, 8:49 AM ESTTornado WarningMFLPalm Beach26 min
Jan 27, 9:00 AM ESTSpecial Weather StatementMFLBroward45 min
Jan 27, 9:20 AM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Jan 27, 9:27 AM ESTTornado WarningMFLBroward, Palm Beach33 min
Jan 27, 9:51 AM ESTSpecial Marine WarningMFL54 min
Jan 27, 10:17 AM ESTSpecial Weather StatementMFLBroward58 min
Jan 27, 10:22 AM ESTSpecial Weather StatementMFLBroward53 min
Jan 27, 10:23 AM ESTSpecial Marine WarningMFL37 min
Jan 27, 10:32 AM ESTSpecial Weather StatementMFLBroward43 min
Jan 27, 10:43 AM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jan 27, 10:47 AM ESTSpecial Marine WarningMFL58 min
Jan 27, 10:48 AM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach42 min
Jan 27, 11:08 AM ESTSpecial Marine WarningMFL37 min
Jan 27, 11:15 AM ESTTornado WarningMFLBroward, Palm Beach30 min
Jan 27, 11:17 AM ESTAreal Flood AdvisoryMFLCollier3 hr
Jan 27, 11:35 AM ESTSpecial Weather StatementMFLCollier40 min
Jan 27, 11:46 AM ESTSevere Thunderstorm WarningMFLCollier29 min
Jan 27, 11:49 AM ESTSpecial Weather StatementMFLBroward56 min
Jan 27, 11:55 AM ESTTornado WarningMFLCollier35 min
Jan 27, 11:56 AM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach34 min
Jan 27, 12:01 PM ESTSpecial Marine WarningMFL89 min
Jan 27, 12:10 PM ESTSpecial Weather StatementMFLBroward50 min
Jan 27, 12:16 PM ESTSpecial Weather StatementMFLCollier44 min
Jan 27, 12:46 PM ESTSpecial Weather StatementMFLHendry59 min
Jan 27, 1:22 PM ESTSpecial Marine WarningMFL83 min
Jan 27, 1:25 PM ESTSevere Thunderstorm WarningMFLBroward35 min
Jan 27, 1:33 PM ESTSpecial Weather StatementMFLBroward, Palm Beach57 min
Jan 27, 1:39 PM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jan 27, 2:01 PM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach29 min
Jan 27, 2:36 PM ESTSpecial Weather StatementMFLBroward39 min
Jan 27, 2:45 PM ESTSpecial Marine WarningMFL90 min
Jan 27, 2:51 PM ESTSpecial Weather StatementMFLBroward54 min
Jan 27, 3:16 PM ESTSpecial Marine WarningMFL89 min
Jan 27, 3:19 PM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach26 min
Jan 27, 3:22 PM ESTSpecial Weather StatementMFLBroward38 min
Jan 27, 3:29 PM ESTSpecial Marine WarningMFL46 min
Jan 27, 3:40 PM ESTSpecial Weather StatementMFLBroward65 min
Jan 27, 4:10 PM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jan 27, 4:12 PM ESTSpecial Marine WarningMFL93 min
Jan 27, 4:16 PM ESTSpecial Marine WarningMFL44 min
Jan 27, 4:18 PM ESTSpecial Weather StatementMFLBroward27 min
Jan 27, 4:31 PM ESTSpecial Marine WarningMFL44 min
Jan 27, 4:34 PM ESTSpecial Marine WarningMFL56 min
Jan 27, 4:53 PM ESTSpecial Weather StatementMFLCollier52 min
Jan 27, 4:55 PM ESTSpecial Marine WarningMFL50 min
Jan 27, 5:04 PM ESTAreal Flood AdvisoryMFLCollier3 hr
Jan 27, 5:23 PM ESTSpecial Marine WarningMFL52 min
Jan 27, 6:04 PM ESTSpecial Weather StatementMFLCollier56 min
Jan 27, 6:18 PM ESTSpecial Marine WarningMFL57 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.